# SDR USAA2013031100040

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUSTMENT DIMENSION "A" BETWEEN STRIKER LEVER & FINGER ON DOOR 832.  PERFORMED ADJUSTMENT OF DIMENSION "A" (J2) BETWEEN STRIKER LEVER & FINGER ON DOOR 832 IAW A321 AMM 52-13-14-820-002-A.
